American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58C06) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Seyedehsomayeh Hosseini and Mohamad R. Pouryayevali. On the metric projection onto prox-regular subsets of Riemannian manifolds. Proc. Amer. Math. Soc. 141 (2013) 233-244.
Abstract, references, and article information   
View Article: PDF

[2] A. L. Dontchev and W. W. Hager. An inverse mapping theorem for set-valued maps . Proc. Amer. Math. Soc. 121 (1994) 481-489. MR 1215027.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Naoki Shioji. A further generalization of the Knaster-Kuratowski-Mazurkiewicz theorem . Proc. Amer. Math. Soc. 111 (1991) 187-195. MR 1045601.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] John Rainwater. Yet more on the differentiability of convex functions . Proc. Amer. Math. Soc. 103 (1988) 773-778. MR 947656.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1